MAUDE Adverse Event Report: BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS

BERLIN HEART GMBH EXCOR®; VENTRICULAR (ASSIST) BYPASS
Model Number P50P-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhagic Stroke (4417)
Date of Event 05/08/2025
Type of Reportable Event Death
Additional Manufacturer Narrative
The lvad excor blood pump pu valves; 50 ml in/out; ø 12 mm; sn (b)(6) was in use on the patient from (b)(6) 2025 until it was removed from the patient on (b)(6) 2025.The event occurred on 2025-05-08, which is (63 days) after the pump was placed on the patient.We have reviewed the production records of the excor blood pump and the pump was produced according to our specification.
 
Event or Problem Description
Berlin heart gmbh clinical affairs was informed by the clinic on 2025-07-03 that a patient was presented with a headache, and a ct scan was performed.A small hemorrhagic stroke was identified on (b)(6) 2025.Anticoagulation was stopped but over the next days the bleeding increased, and the patient was declared brain dead and died on (b)(6) 2025 due to massive cerebral hemorrhage.The patient was being supported with an excor blood pump pu valves; 50 ml in/out; ø 12 mm.No deposits in the excor blood pump were recorded.

Brand Name
EXCOR®
Common Device Name
VENTRICULAR (ASSIST) BYPASS
Manufacturer (Section D)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM  12247
Manufacturer (Section G)
BERLIN HEART GMBH
wiesenweg 10
berlin, 12247
GM   12247
Manufacturer Contact
odell roberts
9391 grogan's mill road
suite a-6
the woodlands, TX 77380
2818639712
MDR Report Key22569673
Report Number3004582654-2025-00041
Device Sequence Number18453485
Product Code DSQ
UDI-Device Identifier04260090040010
UDI-Public(01)04260090040010(17)261130
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
P160035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberP50P-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Initial Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age44 YR
Patient SexMale
Patient Weight74 KG